# SDR UPS06447599

- Difficulty date: July 11, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D LEFT BS 520 UPPER DECK FLOORBEAM FWD FLANGE 1EA FASTENER HOLE FOUND CRACK AT LBL 45.  CRACK LENGTH 0.030 INCH.  U/D BS 520 FLOORBEAM UPPER CHORD FWD FLANGE AT LBL45 AREA HOLE OVERSIZED TO 0.326 INCH AND C/D WAS MEASURED MORE THAN 1.3 PER UPS EO B747-5310-23043 APP D.  NO MORE REPAIR IS NESESSARY.
